Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Toric degenerations and vector bundles


Author: Joseph Gubeladze
Journal: Proc. Amer. Math. Soc. 127 (1999), 3493-3494
MSC (1991): Primary 13D15, 19A49
Published electronically: May 17, 1999
MathSciNet review: 1622734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are many affine subalgebras of polynomial rings with highly non-trivial projective modules, whose initial algebras (toric degenerations) are still finitely generated and have all projective modules free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D15, 19A49

Retrieve articles in all journals with MSC (1991): 13D15, 19A49


Additional Information

Joseph Gubeladze
Affiliation: A. Razmadze Mathematical Institute, Alexidze St. 1, 380093 Tbilisi, Georgia
Email: gubel@rmi.acnet.ge

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05009-1
PII: S 0002-9939(99)05009-1
Received by editor(s): February 20, 1998
Published electronically: May 17, 1999
Additional Notes: This research was supported in part by the Alexander von Humboldt Foundation and CRDF grant #GM1-115.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society